# SDR 99ZZZX2819

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Cmpt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5611 - CARGO SMOKE WARNING ILLUMINATED ON CWP.  DISCHARGED ONE FIRE EXTINGUISHER.  RETURNED TO FIELD.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS AND FIRE EXTINGUISHER.  PERFORMED THE WIRING CHECK.  AIRCRAFT RETURNED TO SERVICE.   REF:  OPER CNTRL NR SIMA991911.
